MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® LOCI CA 15-3 FLEX® REAGENT CARTRIDGE (CA 15-3)

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® LOCI CA 15-3 FLEX® REAGENT CARTRIDGE (CA 15-3)
Model Number 10464344
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics inc.Has investigated the event of a negative bias with the dimension vista loci ca 15-3 assay on the dimension vista system.Siemens has confirmed the dimension vista loci ca 15-3 assay showed a negative bias with patient samples.Siemens issued an urgent medical device correction, vc-22-02.A.Us dated (b)(6) 2022 and an urgent field safety notice vc-22-02.A.Ous dated (b)(6) 2022 to all dimension vista loci ca 15-3 customers.The letters instructed customers to use lot specific correlation factors provided for the affected lots.Siemens healthineers is working to restore assay performance and until such time, subsequent lots of dimension vista loci ca 15-3 may contain an alert card within the carton listing lot specific correlation factors.
 
Event or Problem Description
A customer reported that they noticed a shift in results when doing patient correlations testing for cancer antigen 15-3 (ca15-3) on the dimension vista® 500 system, serial number (b)(4).Patient correlation sample results were not reported to physicians.There are no known reports of patient intervention or adverse health consequences due to the reported event.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® LOCI CA 15-3 FLEX® REAGENT CARTRIDGE (CA 15-3)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key15165518
Report Number2517506-2022-00203
Device Sequence Number17306317
Product Code MOI
UDI-Device Identifier00842768028526
UDI-Public00842768028526
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K100344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2022
Device Model Number10464344
Device Catalogue NumberK6456 SMN 10464344
Device Lot Number21188BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2022
Initial Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2517506-07/26/2022-003-C
Patient Sequence Number1
Patient SexUnknown